# SDR USAA960014

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Bs 706
- Part time: 43,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND .375 INCH CRACK STRINGER 18A LEFT SHEAR BEAM WEB AT BS 706.  INSTALLED DOUBLER.  REPAIRED PER EO 5393G259 REV 'A' 11/01/95.  (M)
